Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red and itchy scrotum. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3357 Questions
User :   my left side of testical is red and itchy
Doctor :   hi
Doctor :   how can i help you?
Doctor :   ok
User :   it started about 2 days ago
Doctor :   ok
User :   what should i put to make it go away
Doctor :   is there any rash also present?
Doctor :   or is it only itchy and red?
Doctor :   was there any insect bite?
Doctor :   has this happened before?
User :   its itchy and red
User :   no the first time
Doctor :   ok
Doctor :   is there any rash present
User :   i dont know how to tell if there is
Doctor :   for the icth and redness, apply Caladryl lotion 2-3 times a day
Doctor :   see for 2 days, in case the symptoms do not subside
Doctor :   then get this examined
User :   ok
Doctor :   you may need prescription antihistamines to control them.
Doctor :   and to find out the correct reason for them and treat in case it is occuring due to any infection
Doctor :   is there anything else i can help you with?
User :   thats all thank you
Doctor :   Please fill the feedback form and comment box say done when done.
User :   ok bye
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor